# SDR QXEA2012121801710

- Difficulty date: December 18, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 27,831 hours, 29,029 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 19 HAS AREAS OF CORROSION.  REMOVED CORROSION IAW SRM 51-21-00-00-02. UPPER CLAW MATERIAL REMOVED .022" SEAT TRACK FOUND TO BE OUT OF LIMITS IAW RD 8/4-53-884.  REMOVED SEAT TRACK 19 RT IAW SRM 51-42-05-02-01.  MATCH DRILLED SEAT TRACK IAW SRM 51-40-07-02-01. TREATED SEAT TRACK IAW SRM 51-21-10-02-01.  INSTALLED SEAT TRACK 19 IAW SRM 51-42-15-02-01, 51-40-15-02-01 AND 51-42-05-02-01 STEPS 1-3 AND 4-E.
